# SDR UIEA2021013100162

- Difficulty date: February 10, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 8,385,932 hours, 13,615 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Dented
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG RH DOOR EXT SURFACE SKIN AFT AREA FOUND DENT.( REPAIRED IAW RI-52-80-14335 REV A. OPS CHK GOOD. )
